P-embeddings

Papiya Bhattacharjee, Michelle L. Knox, Warren Wm McGovern

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

This is the sequel to Bhattacharjee et al. (in press) [3] where the notion of a p-extension of commutative rings was investigated: a unital extension of commutative rings, say Rright arrow, hookedS, is a p-extension if for every s∈S there is an r∈R such that rS=sS. In this article we apply the theory of p-extensions to rings of continuous functions. We show that this concept lays between the concepts of C*-embeddings and z-embeddings.

Original languageEnglish (US)
Pages (from-to)1566-1576
Number of pages11
JournalTopology and its Applications
Volume160
Issue number13
DOIs
StatePublished - Aug 15 2013

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'P-embeddings'. Together they form a unique fingerprint.

Cite this